# SDR DALA2017021601323

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 69,928 hours, 52,249 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  WHEN THE GEAR HANDLE WAS PLACED DOWN THE 3 RED UNSAFE LIGHTS STAYED ILLUMINATED. THE ALTERNATE GEAR EXTEND WAS USED AND THE 3 GREEN SAFE LIGHTS ILLUMINATED.  THE AIRCRAFT WAS LANDED WITH THE GEAR DOORS DOWN.     MAINTENANCE FOUND THE LANDING GEAR HANDLE TO BE STIFF AND CHECKED THE LINKAGE AT LANDING GEAR CONTROL VALVE IN RIGHT WHEEL WELL WITH NO DEFECTS NOTED.  THE LANDING GEAR CONTROL CABLES WERE INSPECTED AND NO DEFECTS WERE NOTED. THE LANDING GEAR HANDLE SWITCH S1-89 WAS REPLACED.  A GEAR SWING WAS PERFORMED AND ALL CHECKED OKAY. THE AIRCRAFT WAS RETURNED TO SERVICE.
